# SDR G60A200800019

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Aircraft time: 113,407 hours, 24,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT L/E SLAT NR 1 RIB CRACKED AT STA XIS 183.
